Problem 9

Primary tabs

Unique ergodicity of $W^u$ for partially Anosov diffeos.



Something is known about minimality of strong foliations for partially hyperbolic diffeomorphisms (see Bonatti-Diaz-Ures, Journal of the IMJ, 1 (2002) 513-541). 

However, minimality of the strong unstable foliation even for Anosov of T^3 with 3-bundles (2-dimensional unstable) is open. 

Unique ergodicity should (?) be understood with respect to 'transverse' invariant measures. They always exist because unstable leafs have polynomial growth of volume. 

Once again, I think that unique ergodicity of the unstable foliation for a volume preserving partially hyperbolic diffeomorphism may be related to the the stable ergodicity of the diffeomorphism. But this is quite speculative.

Add a new comment

Log in or register to post comments